Differential and Integral Equations

The principle of linearized instability for a class of evolution equations

B. Scarpellini

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1573-1596.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329532

Mathematical Reviews number (MathSciNet)
MR1269672

Zentralblatt MATH identifier
0797.35087

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35B35: Stability

Citation

Scarpellini, B. The principle of linearized instability for a class of evolution equations. Differential Integral Equations 7 (1994), no. 5-6, 1573--1596. https://projecteuclid.org/euclid.die/1369329532


Export citation